# SDR CALA2013121800926

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N38451
- Make and model: Boeing 737924ER
- Aircraft serial: 31646
- Aircraft time: 5,227 hours, 1,886 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Inlet
- Condition: Contaminated
- Location: Lt Pack Ram Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER TAKEOFF, ODOR IN THE COCKPIT.  CABIN CREW SMELLED IT ALSO.  IT WAS NOT AN ELECTRICAL ODOR, OVENS WERE CLEARED AND VERIFIED TO HAVE NO ODOR.  DECLARED AN EMERGENCY AND RETURNED WITHOUT INCIDENT.  PERFORMED SMOKE/ODOR INSP PER TASK 05-51-26-801C1.  FOUND PAPER DEBRIS IN LT RAM AIR INLET.  REMOVED DEBRIS AND CLEANED RAM AIR INLET DUCT.  OPS AND LEAK CHECK GOOD PER AMM 05-51-26-800-801C1.
